# SDR UALA2009010500034

- Difficulty date: January 3, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 33,161 hours, 12,890 cycles
- Engine: Iae V2522A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480U1
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED FIRE EXT ROW 24.
